Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 60, NWS Springfield, MO

May 14, 2009Howell County, Missouri

NWS Springfield, MO issued this tornado warning at May 14, 2009, 12:10 AM CDT for Howell County, Missouri. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2009, 12:10 AM CDT (05:10 UTC)
Expired
May 14, 2009, 1:15 AM CDT
In force
65 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Howell County, MO

The radar

The Springfield radar (KSGF), 142 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 9:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 140510
TORSGF
MOC091-140615-
/O.NEW.KSGF.TO.W.0060.090514T0510Z-090514T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 AM CDT THU MAY 14 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 115 AM CDT.

* AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 14 MILES SOUTH OF NORWOOD...OR 16 MILES EAST OF AVA...     
  MOVING EAST AT 35 MPH.  ANOTHER POSSIBLE TORNADO WAS LOCATED IN
  RURAL NORTHEAST DOUGLAS COUNTY...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  WEST PLAINS BY 100 AM CDT.

THE TOWNS OF SILOAM SPRINGS...POMONA AND BRANDSVILLE ARE ALSO IN THE
PATH OF THIS TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3649 9212 3672 9212 3687 9209 3705 9209
      3705 9167 3679 9167 3679 9168 3649 9169
TIME...MOT...LOC 0509Z 289DEG 32KT 3690 9237

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 140538
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 AM CDT THU MAY 14 2009

MOC091-140615-
/O.CON.KSGF.TO.W.0060.000000T0000Z-090514T0615Z/
HOWELL MO-
1238 AM CDT THU MAY 14 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR HOWELL
COUNTY...

AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TORNADIC STORMS ALONG A LINE EXTENDING FROM MOUNTAIN VIEW TO
SILOAM SPRINGS...MOVING SOUTHEAST AT 35 MPH.

THESE TORNADIC STORMS WILL BE NEAR...
  WEST PLAINS BY 100 AM CDT.

THE TOWNS OF CAULFIELD...WHITE CHURCH...PEACE VALLEY...
POTTERSVILLE...SOUTH FORK...MOODY AND BRANDSVILLE ARE IN THE PATH OF
THESE TORNADIC STORMS.

IN ADDITION TO A TORNADO...THESE STORMS ARE CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3649 9212 3672 9212 3687 9209 3705 9209
      3705 9167 3679 9167 3679 9168 3649 9169
TIME...MOT...LOC 0539Z 302DEG 29KT 3698 9168 3680 9210

$$

CRAMER
000 
WWUS53 KSGF 140603
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 AM CDT THU MAY 14 2009

MOC091-140615-
/O.CON.KSGF.TO.W.0060.000000T0000Z-090514T0615Z/
HOWELL MO-
103 AM CDT THU MAY 14 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR HOWELL
COUNTY...

AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TORNADIC STORMS ALONG A LINE EXTENDING FROM PEACE VALLEY TO
POTTERSVILLE...MOVING SOUTHEAST AT 35 MPH.

THESE TORNADIC STORMS WILL BE NEAR...
  WEST PLAINS BY 110 AM CDT.

THE TOWNS OF CAULFIELD AND SOUTH FORK ARE IN THE PATH OF THESE
TORNADIC STORMS.

IN ADDITION TO A TORNADO...THESE STORMS ARE CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3672 9212 3687 9209 3705 9167 3679 9167
      3679 9168 3649 9169 3649 9212
TIME...MOT...LOC 0603Z 302DEG 29KT 3687 9167 3669 9209

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 13, 8:26 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 13, 8:26 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT WED MAY 13 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

POTENTIALLY TORNADIC STORM WAS TRACKING EAST SOUTHEAST INTO
SOUTHERN VERNON COUNTY TOWARD NORTHERN BARTON COUNTY AT 0120Z. THIS
STORM WAS PART OF AN INTENSE BAND OF STORMS SPREADING SOUTHEAST
FROM EXTREME SOUTHEAST KANSAS. OTHER STRONG TO SEVERE STORMS
EXTENDED ALONG A COLD FRONT FROM NORTH CENTRAL OKLAHOMA TO
NORTHEAST MISSOURI. LOWER ATMOSPHERE REMAINS VERY UNSTABLE WITH
MIXED LAYER CAPE NEAR 3000 J/KG. WIND SHEAR PARAMETERS WERE NOT
EXCESSIVE BUT AMPLE FOR TORNADIC DEVELOPMENT WITH 0-1KM AND 0-3KM
HELCITIES NEAR 200 M2/S2. DEEP LAYERED SHEAR WAS ON THE ORDER OF
30 KTS.

ISOLATED TORNADO THREAT WILL CONTINUE THROUGH 04Z GIVEN THE LOW
LEVEL SHEAR. HOWEVER DAMAGING WINDS AND LARGE HAIL WILL REMAIN
THE PRIMARY HAZARD. IN FACT THE RISK OF DAMAGING WINDS WILL LIKELY
INCREASE AS THE EVENING PROGRESSES AND STORMS LIKELY FORM INTO A
SQUALL LINE. THESE STORMS WILL IMPACT AREAS FROM SOUTHEAST KANSAS
INTO CENTRAL MISSOURI THROUGH 11 PM. THESE STORMS WILL APPROACH
THE INTERSTATE 44 CORRIDOR BY 11 PM.

THE LINE OF STORMS MAY BECOME MORE WEST TO EAST ORIENTED LATER
TONIGHT WHICH WOULD RESULT IN TRAINING CELLS AND AN ENHANCE FLASH
FLOOD RISK.

FOSTER

&&

.DISCUSSION...

MAIN FOCUS WILL BE WITH SEVERE WEATHER/FLASH FLOODING CHANCES IN
THE FIRST PERIOD.

CURRENTLY...MESOSCALE VORT CONTINUES TO SHIFT NORTHEAST OVER SOUTH
CENTRAL MISSOURI...BUT HEADING INTO A LESS CAPPED REGION OVER
EASTERN MISSOURI/SOUTHERN ILLINOIS. HAD SOME LARGE HAIL WITH THESE
STORMS AND COULD SEE MORE SURFACE BASED STORMS AS IT HEADS OUT OF
THE CWA.

FURTHER WEST...FRONT STILL WELL OUT TO THE WEST PUSHING INTO
NORTHWEST MISSOURI INTO SOUTH CENTRAL KANSAS. TEMPERATURES HAVE
RISEN INTO THE MID 80S WITH DEWPOINTS IN THE MID 60S OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI AHEAD OF THE FRONT LEADING
TO CAPES OF 2500 TO 3000 J/KG SO FAR THIS AFTERNOON. 18Z SOUNDING
AT SGF STILL SHOWS A DECENT THERMAL CAP BETWEEN 875 AND 780 MB.
WILL LIKELY SEE DEVELOPMENT ALONG THE FRONT WITHIN THE NEXT COUPLE
OF HOURS BUT WILL STILL BE SEVERAL HOURS AWAY FROM REACHING THE
NORTHWESTERN PART OF THE CWA.

ALL MODES OF SEVERE WEATHER WILL STILL BE POSSIBLE WITH THE STORMS
THAT OCCUR TONIGHT...MOST LIKELY BEGINNING AS SUPERCELLS AND
GRADUALLY FORMING INTO A SQUALL LINE AS IT PUSHES SOUTHEAST INTO
THE CWA. HIGH INSTABILITY WITH DECENT SHEAR WILL LIKELY LEAD TO
VERY LARGE HAIL UP TO BASEBALL SIZE AND DAMAGING STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH. ISOLATED TORNADOES CANT BE RULED
OUT...ESPECIALLY EARLY ON BUT ALSO WITHIN THE SQUALL LINE.

TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE WITH THIS AREA OF STORMS
TONIGHT AND COULD LEAD TO SOME FLASH FLOODING...ESPECIALLY OVER
THE SOUTHWESTERN 2/3 OF THE CWA WHERE THE FRONT WILL BE SLOWER TO
MOVE SOUTHEAST AND WHERE THE GROUND HAS BEEN MOST SATURATED FROM
PREVIOUS HEAVY RAINS. A FLASH FLOOD WATCH REMAINS IN EFFECT
THROUGH TONIGHT.

GUSTY SURFACE WINDS IN ADVANCE OF THE FRONT DEVELOPED EARLIER THIS
MORNING AND WILL CONTINUE THROUGH THE AFTERNOON SO WILL KEEP WIND
ADVISORY GOING THROUGH 7 PM.

THE SURFACE FRONT WILL LIKELY STALL OUT OVER ARKANSAS AS THE FRONT
BECOMES MORE PARALLEL WITH THE UPPER LEVEL FLOW ON THURSDAY. FRONT
WILL THEN BEGIN TO LIFT BACK NORTH AS A WARM FRONT AND WITH LOW
LEVEL JET RE-ESTABLISHING OVER OKLAHOMA/WESTERN MO/EASTERN
KS...WILL LIKELY SEE REDEVELOPING STORMS ALONG AND NORTH OF THE
ADVANCING FRONT THURSDAY NIGHT INTO FRIDAY.

ANOTHER COLD FRONT WILL BEGIN TO MOVE BACK THROUGH THE AREA FRIDAY
NIGHT INTO SATURDAY BRINGING YET ANOTHER CHANCE OF THUNDERSTORMS
AND HEAVY RAIN TO THE AREA.

LINDENBERG

FOR THE EXTENDED PERIOD (SAT THROUGH WED)...

AT THE ONSET OF THE EXTENDED PERIOD...UPPER LEVEL WAVE WILL BE
PUSHING EAST ACROSS THE UPPER MISSISSIPPI VALLEY AND INTO THE GREAT
LAKES REGION.  THIS WILL HELP DRIVE A COLD FRONT THROUGH THE
MISSOURI OZARKS AND SOUTHEAST KANSAS DURING THE DAY SATURDAY.  LOOKS
LIKE A GOOD CHANCE OF THUNDERSTORMS WITH THE FRONTAL PASSAGE.  BOTH
GFS/ECMWF TAKE THE FRONT WELL SOUTH OF THE AREA AND INTO THE GULF BY
12Z SUN TAKING THE PRECIPITATION CHANCES WITH IT.

MODELS ARE IN AGREEMENT ON BUILDING UPPER RIDGE INTO THE AREA BY THE
MIDDLE OF NEXT WEEK...KEEPING MAIN STORM TRACK WELL TO THE NORTH OF
THE FORECAST AREA.  DRY CONDITIONS ARE EXPECTED THROUGH THE AREA
FROM SUNDAY THROUGH WEDNESDAY WITH TEMPERATURES WARMING BACK INTO
THE UPPER 70S TO LOW 80S BY LATE IN THE PERIOD.

BY WEDNESDAY...SOME MODEL DIFFERENCES START TO APPEAR AS GFS WANTS
TO SHIFT THE UPPER RIDGE TO THE EAST OF THE AREA QUICKER THAN THE
ECMWF.  WILL GO WITH THE SLOWER ECMWF FOR NOW AND KEEP THINGS DRY
FOR NEW DAY 7.

LINDENBERG

&&

.AVIATION...

FOR THE 0000Z KSGF/KJLN TAFS...GUSTY SOUTH WINDS WILL OCCUR AHEAD OF
A COLD FRONT OVER THE CENTRAL PLAINS. STORMS ARE ORGANIZING ALONG
THE FRONT AND IT WILL PUSH THROUGH THE TAF SITES THIS EVENING.
SEVERE STORMS ARE EXPECTED IN THE REGION. COULD SEE IFR VISIBILITY
AND/OR CEILINGS AT TIMES WITH HEAVY RAINFALL ALONG WITH AREAS OF
VERY STRONG THUNDERSTORM WINDS. BEHIND THE FRONT THERE MAU BE A
PERIOD OF LOWER CEILINGS WITH SHOWERS WITH GRADUAL IMPROVEMENT
EXPECTED LATE TONIGHT AND THU MORNING. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 13, 9:01 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT WED MAY 13 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
901 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  LARGE HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS OF OVER 70
  MPH...ISOLATED TORNADOES...AND FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  STORMS WILL AFFECT AREAS ALONG AND NORTHWEST OF A LINE FROM
  NEOSHO TO ELDON THROUGH 11 PM. THE STORMS WILL REACH THE
  INTERSTATE 44 CORRIDOR BY 11 PM...AND SPREAD EAST ACROSS THE
  REMAINDER OF THE OZARKS OVERNIGHT.

  DISCUSSION:

  STORMS WILL CONTINUE TO DEVELOP AND INTENSIFY ALONG A COLD FRONT
  THAT WILL ADVANCE INTO THE MISSOURI OZARKS. THE STORMS WILL
  ORGANIZE INTO A SQUALL LINE AND SPREAD ACROSS THE OUTLOOK AREA
  OVERNIGHT. WIND SHEAR PARAMETERS WILL SUPPORT THE POTENTIAL OF
  ISOLATED TORNADOES THROUGH LATE EVENING. HOWEVER DAMAGING WINDS
  ARE EXPECTED TO BECOME THE PRIMARY THREAT WITH THESE STORMS.

  IN ADDITION...TORRENTIAL RAINFALL WILL LIKELY OCCUR WITH THESE
  STORMS WITH RAINFALL RATES NEAR TWO INCHES PER HOUR POSSIBLE.
  THIS COULD LEAD TO FLASH FLOODING GIVEN THE NEAR SATURATED
  GROUND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THURSDAY NIGHT INTO
 EARLY FRIDAY.

 ANOTHER COLD FRONT WILL BRING ANOTHER CHANCE OF STRONG TO SEVERE
 STORMS LATE FRIDAY NIGHT AND EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE MISSOURI
 OZARKS FROM LATE EVENING INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, May 13, 11:34 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1104 PM     TSTM WND DMG     5 E PINEVILLE           36.59N  94.29W
05/13/2009                   MCDONALD           MO   LAW ENFORCEMENT

            TREES DOWN

&&

HATCH
Local storm report, May 13, 11:35 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     PINEVILLE               36.59N  94.38W
05/13/2009                   MCDONALD           MO   EMERGENCY MNGR

            HIGHWAY K EAST OF PINEVILLE CLOSED DUE TO FALLEN TREES

&&

KARDELL
Local storm report, May 13, 11:45 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     5 E PINEVILLE           36.59N  94.29W
05/13/2009                   MCDONALD           MO   LAW ENFORCEMENT

            HOUSE DESTROYED BY FALLEN TREE

&&

KARDELL
Local storm report, May 13, 11:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1122 PM     HAIL             CRANE                   36.91N  93.57W
05/13/2009  E0.50 INCH       STONE              MO   LAW ENFORCEMENT

&&

KARDELL
Local storm report, May 13, 11:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     5 E ANDERSON            36.65N  94.35W
05/13/2009                   MCDONALD           MO   LAW ENFORCEMENT

            TREE FELL ACROSS ROAD CAUSING 1 VEHICLE ACCIDENT

&&

KARDELL
Local storm report, May 14, 12:00 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1200 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     ANDERSON                36.65N  94.44W
05/13/2009                   MCDONALD           MO   LAW ENFORCEMENT

            POWER LINES DOWN

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:58 PM CDTTornado WarningSGFBarton, Vernon62 min
May 13, 8:33 PM CDTTornado WarningSGFCedar, Dade57 min
May 13, 8:37 PM CDTFlash Flood WarningSGFBarton, Vernon5 hr
May 13, 8:45 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan90 min
May 13, 9:37 PM CDTSevere Thunderstorm WarningSGFJasper64 min
May 13, 9:42 PM CDTSevere Thunderstorm WarningSGFDade, Polk49 min
May 13, 9:46 PM CDTFlash Flood WarningSGFCedar, Dade, Jasper, Polk, St. Clair4 hr
May 13, 10:07 PM CDTSevere Thunderstorm WarningSGFNewton73 min
May 13, 10:28 PM CDTSevere Thunderstorm WarningSGFMcDonald77 min
May 13, 10:31 PM CDTFlash Flood WarningSGFGreene, Lawrence, Newton4 hr
May 13, 10:33 PM CDTSevere Thunderstorm WarningSGFGreene72 min
May 13, 10:35 PM CDTSevere Thunderstorm WarningSGFLawrence55 min
May 13, 10:44 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney91 min
May 13, 10:51 PM CDTTornado WarningSGFGreene39 min
May 13, 10:58 PM CDTSevere Thunderstorm WarningSGFWebster77 min
May 13, 11:04 PM CDTTornado WarningSGFChristian, Greene, Webster38 min
May 13, 11:16 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min
May 13, 11:21 PM CDTFlash Flood WarningSGFMcDonald4 hr
May 13, 11:22 PM CDTTornado WarningSGFDouglas68 min
May 13, 11:31 PM CDTTornado WarningSGFChristian, Douglas, Taney59 min
May 13, 11:37 PM CDTTornado WarningSGFWright26 min
May 13, 11:48 PM CDTTornado WarningSGFOzark72 min
May 13, 11:56 PM CDTTornado WarningSGFStone, Taney34 min
May 14, 12:05 AM CDTFlash Flood WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney and 3 more6 hr
May 14, 12:06 AM CDTTornado WarningSGFTaney41 min
May 14, 12:20 AM CDTTornado WarningSGFOregon, Shannon70 min
May 14, 12:34 AM CDTFlash Flood WarningSGFDent, Howell, Oregon, Shannon5 hr
May 14, 1:11 AM CDTTornado WarningSGFHowell32 min
May 14, 1:50 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Greene, Jasper, Lawrence and 5 more12 hr
May 14, 4:50 AM CDTRiver Flood WarningSGFPulaski50 hr
May 14, 4:50 AM CDTRiver Flood WarningSGFVernon4 days
May 14, 6:31 AM CDTRiver Flood WarningSGFVernon5 days

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.